Universality of Nash Components
We show that Nash equilibrium components are universal for the collection of connected polyhedral sets. More precisely for every polyhedral set we construct a so-called binary game — a common interest game whose common payoff to the players is at most equal to one—whose success set (the set of strategy profiles where the maximal payoff of one is indeed achieved) is homeomorphic to the given polyhedral set. Since compact semi-algebraic sets can be triangulated, a similar result follows for the collection of connected compact semi-algebraic sets.
|Date of creation:||2012|
|Date of revision:|
|Contact details of provider:|| Postal: Streatham Court, Rennes Drive, Exeter EX4 4PU|
Phone: (01392) 263218
Fax: (01392) 263242
Web page: http://business-school.exeter.ac.uk/about/departments/economics/
More information through EDIRC
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Vermeulen, Dries & Jansen, Mathijs, 2005.
"On the computation of stable sets for bimatrix games,"
Journal of Mathematical Economics,
Elsevier, vol. 41(6), pages 735-763, September.
- Vermeulen Dries & Jansen Mathijs, 2004. "On the computation of stable sets for bimatrix games," Research Memorandum 020, Maastricht University, Maastricht Research School of Economics of Technology and Organization (METEOR).
- Balkenborg, Dieter & Schlag, Karl H., 2007. "On the evolutionary selection of sets of Nash equilibria," Journal of Economic Theory, Elsevier, vol. 133(1), pages 295-315, March.
- DEMICHELIS, Stefano & RITZBERGER, Klaus, 2000.
"From evolutionary to strategic stability,"
CORE Discussion Papers
2000059, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- McKelvey, Richard D. & McLennan, Andrew, 1994.
"The Maximal Number of Regular Totally Mixed Nash Equilibria,"
865, California Institute of Technology, Division of the Humanities and Social Sciences.
- McKelvey, Richard D. & McLennan, Andrew, 1997. "The Maximal Number of Regular Totally Mixed Nash Equilibria," Journal of Economic Theory, Elsevier, vol. 72(2), pages 411-425, February.
- McKelvey, R.D. & McLennan, A., 1994. "The Maximal Number of Regular Totaly Mixed Nash Equilibria," Papers 272, Minnesota - Center for Economic Research.
- Srihari Govindan & Arndt von Schemde & Bernhard von Stengel, 2004. "Symmetry and p-Stability," International Journal of Game Theory, Springer, vol. 32(3), pages 359-369, 06.
When requesting a correction, please mention this item's handle: RePEc:exe:wpaper:1205. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Carlos Cortinhas)
If references are entirely missing, you can add them using this form.